# SDR UALA2012031601741

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 49,206 hours, 19,395 cycles
- Engine: Iae V2522A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Computer
- Part number: 7850027
- Part serial: 43
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS 2 AIR BLEED MSG.  SEE HIST.  BMC BITE NO FAULTS.  CFDS MSG "APU LOOP INOP OR BMC IDENT CKT" REF TSM 36-22-00-810-812 A.  POSSIBLE PART BMC1 PCN 482-9057.  REF TSM36-22-00-810-812 ALL RESISTANCES CK NORMAL 10.9 OHMS AND GROUND AT 9A.  RPL BMC1.  OPS CHECK OK.  NO FAULTS.
